From Nature.com: “Heparin-induced thrombocytopenia (HIT) is a clinicopathologic syndrome in which one or more clinical events, usually thrombocytopenia or thrombosis, are temporally related to heparin administration and caused by HIT antibodies. This Review examines HIT from a renal perspective, discussing manifestations of HIT in patients on renal replacement therapy, the recent association of HIT with increased mortality in hemodialysis patients, newer aspects of HIT treatment in the renal patient, and heparin rechallenge in individuals who revert to antibody-negative status.”
- Clinical Relevance of Pretransplant Donor-Specific HLA Antibodies Detected by Single-Antigen Flow-Beads.
- Anti-Human Leukocyte Antigen and Donor-Specific Antibodies Detected by Luminex Posttransplant Serve as Biomarkers for Chronic Rejection of Renal Allografts
- Durability of Antibody Removal Following Proteasome Inhibitor-Based Therapy